Couldn't find what you looking for?

TRY OUR SEARCH!

How come my son was not allergic to paracetamol when he was baby but everytime he takes medicine like tempra,calpol and biogesic,there are rashes coming out into his body. He is 4 years old

Loading...

Hey. This is when infants and young children, not adults, get a fever that worries us. The most natural response to a child's fever is to cool it. When normal strategies for removing clothing and cool bathing do not work, there is always paracetamol. I am also concerned about the current research that relates paracetamol to allergies. Given that the incidence of allergies in Australia and other developed countries is growing at a phenomenal rate, without a known reason, this deserves serious consideration!  It is important to know about the effect of paracetamol, because so many people take it. If this is proven, then 20 to 40% of cases of asthma can be attributed to the effects of paracetamol. Then it creates a problem for the parents what to do when their children get a fever. First, many doctors recommend treating fever above 38.5 ° C, but the World Health Organization recommends the use of paracetamol only for the treatment of fevers above 39 ° C. Fortunately, homeopathic medicines offer a safer option for treating fevers and infections. If there is a family history of allergy, even during the first year of life, avoiding paracetamol (or any medication - an antibiotic in early life also increases the risk of allergy). Many of you already know how homeopathic medicines offer a safe alternative for treating fever and pain. A short-lived high fever in a child is a healthy response to an infection. Sometimes a fever comes in and leaves within 24 hours, and the cause is never known. All the best to you.

Reply

Loading...